# SDR 03FDEA00782

- Difficulty date: May 20, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 745
- Aircraft time: 13,191 hours, 6,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXT. FUSELAGE AFT OF BULK CARGO DOOR, AT FRAME 72 AND APPROX. STRINGER   38R. DENT HAS CREASE IN CENTER. DENT MEASURES 1.53 IN LONG, 1.125 IN WIDE AND .093 IN   DEEP AT CREASE.    CUTOUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER IAW A300-600 SRM 53-10-12. NDT   INSPECTED CUT OUT PER NTM 51-10-08, WITH NO CRACK FOUND. INSTALLED REPAIR   DOUBLER IAW A300-600 SRM 51-40-23.
